contactus@yumsuk.edu.ng | +234 9045292260
contactus@yumsuk.edu.ng | +234 9045292260
babba@yumsuk.edu.ng
+2347033985389
NA

Badamasi Abba

Lecturer II

Research Interest

Statistical inference, probability distribution theory, Bayesian analysis and Reliability analysis.

Area of specialization

Statistics

Education

  • MSc. Mathematics
  • BSc. Mathematics

Selected Publications

  1. Cheng, X., Han, Z., Abba, B. and Wang, H. 2020. “Regional Infectious Risk Prediction of COVID-19 Based on Geo-Spatial Data.” PeerJ 8:e10139. doi: 10.7717/peerj.10139.
  2. Abba, B. and Wang, H., and Bakouch, H.S. 2022. “A Reliability and Survival Model for One and Two Failure Modes System with Applications to Complete and Censored Datasets.” Reliability Engineering & System Safety 223:108460. doi: 10.1016/j.ress.2022.108460.
  3. Wang, H., Abba, B., and Pan, J. 2022. “Classical and Bayesian Estimations of Improved Weibull–Weibull Distribution for Complete and Censored Failure Times Data.” Applied Stochastic Models in Business and Industry 1–22. doi: 10.1002/asmb.2698.
  4. Shrahili, M., Muhammad, M., Elbatal, I., Muhammad, I., Bouchane, M., and Abba, B. 2022. “Properties and Applications of the Type I Half-Logistic Nadarajah-Haghighi Distribution.” Austrian Journal of Statistics, 52(2), 1–21.
  5. Muhammad, M., Liu, L., Abba, B., I., Muhammad, I., Bouchane, M., and Musa S. “A New Extension of the Topp-Leone-Family of Models with Applications to Real Data.” Journal of Data Science.
  6. Abba, B., Mohammed, A.S., and Umar, N. 2017. “Study on Exponentiated Kumaraswamy-Inverse Exponential Distribution.” Nigerian Journal of Scientific Research 16(6):781–86.
  7. Abba, B. and Singh, V. V. 2018. “New Odd Generalized Exponential – Exponential Distribution: Its Properties and Application.” Biostatistics and Biometrics Open Access Journal 6(3). doi: 10.19080/BBOAJ.2018.06.555686.
  8. Abba, B., and Modu, B. 2018. “Efficacy of Auxiliary Information for Determining Robust Estimators.” International Journal of Scientific and Engineering Research 9(7):1648–51.
  9. Abba, B, Mohammed, A.S., and Musa A.G. 2020. “On the Properties and MLEs of Generalized Odd Generalized Exponential-Exponential Distribution.” FUDMA Journal of Sciences (FJS) 4(4):155–65. doi: 10.33003/fjs-2020-0404-485.